# SDR SWAA2024090621561

- Difficulty date: August 1, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA907 TO STA927 AND BETWEEN STR25R TO STR27R FWD POSITION AFT CARGO COMPARTMENT 2024-473168<[01] REPLACED ANGLE LOCATED STA907 TO STA927 AND BETWEEN STR25R TO STR27R FWD POSITION AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG# 147A7221 SHEET 24 REV.- TOOK MEASURE OF CRACK IS: 0.854? TOOL USED DIGITAL CALIPER 500-197-30 S/N:B24000968 DUE DATE: 06-JUN-25;[02] CERTIFIED CORRECTIVE ACTION 1
